# SDR SCNA20221003116SU

- Difficulty date: June 21, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N5479A
- Make and model: Boeing 737-83N
- Aircraft serial: 32578
- Aircraft time: 54,921 hours, 37,263 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENT SCNA20221003116: WORK ORDER NR-00183:  FWD LH & RH EMER LIGHT BATTERY PACKS INOP.  RESOLUTION:  PERFORMED INSTALLATION POWER SUPPLY BATTERY PACK FWD LH AND RH ZONE IAW AMM TASK 33-51-06-960-805. OPERATYIONL TEST GOOD IAW AMM SUBTASK 33-51-06-710-004.
